# SDR DXTA2009020503493

- Difficulty date: February 5, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N750QS
- Make and model: Gulstm 200
- Aircraft serial: 185
- Aircraft time: 714 hours, 435 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2730000004
- Part serial: IL214
- Condition: Inoperative
- Location: Mlg
- Part time: 129 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"SUPLEMENTAL INFORMATION" JACKED AIRCRAFT TO COMPLY WITH FUNCTIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM PER MM 32-30-00.  FOUND UNLOCK PRESSURES FOR RETRACT CYCLE OF BOTH MAIN GEAR ACTUATORS EXCESSIVE.  REPLACED BOTH MAIN GEAR ACTUATORS PER MM 32-10-20.  UPDATED CMC CODES 321003 AND 321004. INSTALLED ACTOATOR. PERFORMED OPS TEST OF GEAR NO LEAKS OR DEFECTS NOTED.
